# SDR AT9900833

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 930 - 958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT LONGERON 30 AT BS 930-958 HAS CORROSION BEYOND LIMITS.  REMOVED AND REPLACED LONGERON 30 AT BS 930-958 IAW DC9 SRM 53-02 FIGURE 14.
